# SDR DALA2021040902100

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,850 hours, 38,906 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 FOUND CRACK ON SECONDARY STRUCTURE STRAP IN PYLON. PERFORMED HFEC TO VERIFY CRACK PER B757 NDT MANUAL. CORRECTIVE ACTION: C/W SECTION I TIME LIMITED REPAIR PER ERA 590921-14 REV. ORIG. (1775910)
